MathSciNet Relay Station
MathSciNet bibliographic data
MR1490692 35Q99 (35K55 82C99)
Laurençot, Philippe; Wrzosek, Dariusz The Becker-Döring model with diffusion. I. Basic properties of solutions. Colloq. Math. 75 (1998), no. 2, 245–269.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement